# SDR DALA2019080704641

- Difficulty date: August 4, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,723 hours, 26,618 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK WITH PACKS ON,  APU POWER, HAD SMOKE/DUST THROUGHOUT CABIN. APU QUIT TWICE AFTER PUSH. RAN ENGINES AND PACKS - NO SMOKE OR FUMES, CYCLED THROUGH TEMP RANGES ALL CLEAR.  FOUND APU FAILED WITH OIL IN THE TAILPIPE AND METAL ON CHIP DETECTORS. DUCT DECONTAMINATION PERFORMED AND APU REPLACED.
